Limit distributions of the Pearson statistics for nonhomogeneous polynomial scheme

Maxim P. Savelov

Research output: Contribution to journalArticle

Abstract

For a nonhomogeneous polynomial scheme, conditions are found under which the Pearson statistic distributions converge to the distribution of nonnegative quadratic form of independent random variables with the standard normal distribution.

Original languageEnglish
Pages (from-to)233-239
Number of pages7
JournalDiscrete Mathematics and Applications
Volume29
Issue number4
DOIs
Publication statusPublished - 1 Aug 2019

Keywords

  • chi-square test
  • limit distributions
  • noncentral weighted chi-square distribution
  • Pearson statistics

Fingerprint Dive into the research topics of 'Limit distributions of the Pearson statistics for nonhomogeneous polynomial scheme'. Together they form a unique fingerprint.

  • Cite this